# SDR ASAA2022032537882

- Difficulty date: March 25, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 50,851 hours, 15,079 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: 3250254020
- Condition: Inoperative
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE EGT TREND DATA SHOWS RECENT INCREASE IN DELTA EGT/DECREASE IN EGTHDM. (#PRI2/ETOPS) TASK CARD 78273000CNR 20220325005. GROUNDED - YES. ALL LAST 10 FLTS AND FLT 0 SHOWS FAULT 77-20861 THE BOTTOM LEFT EGT SIGNAL (T495S3) OUT OF RANGE. AFTER CLEANING OF CJ10 HARNESS CONNECTORS, FOUND AT EEC CONN DP1010 WITH DP1012 REMOVED, RESISTANCE OF 25 MEG OHMS BETWEEN B- TO U- AND 7 MEG OHMS OF EACH PIN TO SHEILD. WITH DP1011 DISCONNECTED, RESISTANCE FOUND GOES AWAY. BAD CJ10 HARNESS. NIS SEATTLE. CJ9 HARNESS, EGT PROBES RESISTANCE CHECK WITHIN TOL. PER 77-21-01 AFTER CLEANING. STILL REQUIRES CJ10 HARNESS REPLACEMENT, OPS TEST, AND POST CLEANING READINGS. REPLACED CJ10 HARNESS ON #1 ENG REF MM 73-21-06-400-803-F00. OPS NML.
